# SDR CA120102001

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 5,050 hours
- Engine: Pwa PW305A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6000100184
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION OF HYDRAULIC FLUID LOSS THE MAIN RETURN LINE FOR THE HYDRAULIC RESERVOIR WAS FOUND TO BE LEAKING A BEND RADIUS. THE TSN FOR THE PART IS UNKNOWN AT THIS TIME BUT IT DOES HAVE A DATE OF MAUNFACTURE 09/26/03 MARKED ON IT. IT APPEARS THAT THE CAUSE OF THE CRACK MAY HAVE BEEN IMPROPER INSTALLATION AS IT IS VERY DIFFICULT TO REMOVE/INSTALL THE LINE.
